# SDR HALA9800218

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 598-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - MODERATE/HEAVY CORROSION, ON LONGERON 30 SPLICE BETWEEN STATION 598 AND 579.  REPLACED SPLICE PER HAL 105, FILE NR 59125.  (M)
